Thanks for the query.
Bleeding or a blood stained discharge after an intercourse could be due to rigorous intercourse causing friction over the penile tissues.
There are numerous capillaries around the penis which tend to bleed after intercourse. There is no need to panic if this is the cause, the bleeding is expected to stop in a few hours, in case it repeats you will have to see a doctor to rule out other causea like penile erosions, infection of the penis and inflammations.
Avoid rigorous intercourse and use a lubricant for a smoother penetration.
Antibiotics and anti inflammatory medications would be recommended in case of an infection.
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.